Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Injectivity of operator spaces


Author: Zhong-Jin Ruan
Journal: Trans. Amer. Math. Soc. 315 (1989), 89-104
MSC: Primary 46L05; Secondary 47D15
DOI: https://doi.org/10.1090/S0002-9947-1989-0929239-3
MathSciNet review: 929239
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the structure of injective operator spaces and the existence and uniqueness of the injective envelopes of operator spaces. We give an easy example of an injective operator space which is not completely isometric to any $ {C^\ast }$-algebra. This answers a question of Wittstock [23]. Furthermore, we show that an operator space $ E$ is injective if and only if there exists an injective $ {C^\ast }$-algebra $ A$ and two projections $ p$ and $ q$ in $ A$ such that $ E$ is completely isometric to $ pAq$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L05, 47D15

Retrieve articles in all journals with MSC: 46L05, 47D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0929239-3
Article copyright: © Copyright 1989 American Mathematical Society